# SDR ASAA2018020523417

- Difficulty date: February 5, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 43,390 hours, 13,088 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360038003
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG (SN 893738) FAN BLADE 6, 21, AND 22 CU-NI DAMAGED BEYOND CONTACT AREA X AND NOT PERMITTED PER AMM 72-21-02-801-F00. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENG (SN 893738) FAN BLADE 6, 21, AND 22 AND THEIR MATCHING PAIR PER AMM 72-21-02-802-F00.
